Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Rearrangements of conditionally convergent real series with preassigned cycle type


Author: John Howard Smith
Journal: Proc. Amer. Math. Soc. 47 (1975), 167-170
MathSciNet review: 0352772
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: For any conditionally convergent real series, any real number $ r$, and any infinite cycle type, there is a permutation of the indices, of the given cycle type, which makes the series converge to $ r$.


References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0352772-8
Keywords: Conditionally convergent series, cycle type of permutation
Article copyright: © Copyright 1975 American Mathematical Society